advertisement
Question
Posted by: help | 2010/06/10

Broncittis

Hi Doc, i started getting sick last week Thursday had a very bad cough it all started in my chest and then moved up to my throat and nose, i went to my doctor on saturday he gave me a 5 day course of antibiotics something called avolon 1 a day. i have now finished the course but i am still coughing alot and lots of fluid still on my lungs, how long do the antibioitcs stay in your body after you stop taking them? should it be cleared up by now or should i wait a few more days before seeing my doctor again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Help,
If you still have fever, or the phlegm that you cough up is yellow and green please go back to your doctor - he may need to give you antibiotics for a few days longer
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: help | 2010/06/14

thanks doc i went back to my doctor got a 3 day course of difference antibiotics they stay in the body for up to 7 days i was also given kortazone and cough mixture which i am taking.

i am still however coughing abit and my lungs are still tight this is really strange because by now i thought it would be gone seeing as ive been on 8 days of antibiotics, i have no fever and my nose is drying up although still blowing green stuff now and then is there a bad chest bug going around at the moment in SA?

Reply to help
Posted by: Cyberdoc | 2010/06/10

Hallo Help,
If you still have fever, or the phlegm that you cough up is yellow and green please go back to your doctor - he may need to give you antibiotics for a few days longer
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement